Pages Navigation Menu
Categories Navigation Menu

Hypnagogic Hallucinations Causes | Medication Side Effects

Medication side effects

Prescription medication side effects are a reality for which everyone following the western medicine is paying the price. The shortfall of the western medicine is that they focus on specific parts of the body and completely ignore all other connections and consequently all the medications focus to treat a specific part and by this fact they end up having a varied amount of side effects. To make matters worse there are more and more new drugs on the market and they are not sufficiently tested and some are barely even regulated by the authorities. Even among those which are regulated and tested to a certain extent one cannot truly know about side effects because it takes in the region of 50 years to really discover the true side effects of a drug.

Hallucinations can easily be a side effect

prescription medication

prescription medication

Hypnagogic hallucinations can be affecting someone who is taking prescription medicine and therefore one of the easiest methods for the person is to simply stop taking the medicine and see if the hallucinations go away or not. The problem is that it is not always possible to stop taking the medicine as it is important for health. In these cases the person can try to ask their doctor if there is an alternative medicine to which he or she can switch to and test if the hypnagogic hallucinations still persist or not.

Also one should not expect the hallucinations to stop immediately after stopping the medicine because, as mentioned in other articles, different chemicals take varied amounts of time to be absorbed or destroyed by the body and so some time has to be given for the effects or, more accurately said, the remainders of the drugs to fade away. It would be a good idea to do a quick research on the internet or ask your doctor what is the half life of the drug.

Side effects of other sleep disorders

You may also be suffering from hypnagogic hallucinations if you are suffering from other sleep disorders and in this case:

  • Either you might be taking medicine for those sleep disorders and hallucinations are a side effect
  • Or they are a direct consequence of the other sleep disorders.

For example hypnagogic hallucinations and narcolepsy seem to be connected somehow and they are at times observed both occurring in the same patients. In this case the solution would be to treat the primary sleep disorder and not the secondary one.

Matched Links from Dolyan Sites / Google

Leave a Comment

Your email address will not be published.

Pin It on Pinterest

Share This